# SDR SWIA202164373

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS280 FLOOR PANEL SUPPORT ANGLE HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)      (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED THE FS280 FLOOR SUPPORT ANGLE P/N:CC670-34095-1 WITH NEW REF. CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01, AND DWG CC670-33052 REV -G. COMPLIED WITH 51-900-1002-SKY. RESTORED FINISH REF. CRJ900 SRM 51-21-16-001-001-A01 TEMPORARY REVISION 51-0068.
